# SDR R61A202002050152

- Difficulty date: January 18, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON RH INBD SEAT TRACK APPROX. 12" AFT OF FR80 AND AT FR82 AS MARKED CUT OUT CORRODED SECTION OF SEAT TRACK REF EMB SRM 53-00-10/REPAIR 01, PERFORMED SPLICE PART REF ETD2020-170-001770 ON SEAT TRACK PN: 170-86082-005.
